Weighted inequalities and the shape of approach regions

Tom 133 / 1999

José L. García, Studia Mathematica 133 (1999), 261-274 DOI: 10.4064/sm-133-3-261-274

Streszczenie

We characterize geometric properties of a family of approach regions by means of analytic properties of the class of weights related to the boundedness of the maximal operator associated with this family.

Autorzy

  • José L. García

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek